1 doctor weighed in:

What can cause lower abdomen pains for several days after normal monthly period? Pain is worse after i eat, early in the morning, and after to much movement. I have taken ibuprofen, pepto bismol (bismuth subsalicylate) on the first couple of days.

1 doctor weighed in
Dr. Joy Jackson
Family Medicine

In brief: There

There are many possible causes of lower abdominal pain.
These include urinary tract infection (uti), peptic ulcer, infection, ovarian cysts, etc. Etc. The fact that it is worse in the am and after eating leads me to lean towards a gastritis or ulcer. You should stop the Ibuprofen as it can cause further abdominal pain. You should be evaluated by your doctor to find the cause of your problems and begin appropriate treatment. Best of luck.

In brief: There

There are many possible causes of lower abdominal pain.
These include urinary tract infection (uti), peptic ulcer, infection, ovarian cysts, etc. Etc. The fact that it is worse in the am and after eating leads me to lean towards a gastritis or ulcer. You should stop the Ibuprofen as it can cause further abdominal pain. You should be evaluated by your doctor to find the cause of your problems and begin appropriate treatment. Best of luck.
Dr. Joy Jackson
Dr. Joy Jackson
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors